# SDR HALA208042500186

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 58,947 hours, 10,945 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE,  OBSERVED THAT THE FOB AND MACH SPEED ARE NOT LINKING TO THE ACARS POS RPT PAGE. ALL FQIS AND FMC FUNCTIONS NORMAL. FMC NR 01 & 2 CHECKED OK IAW FIM 34-61-00. ACARS CHECKED OK IAW FIM 23-22-00.
